# SDR DL72S982479

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: RPS1
- Condition: Inop
- Location: Row 1-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O, EMERGENCY ESCAPE PATH LIGHTS INOP ROW 1 THROUGH 11.  REPLACED POWER SUPPLY AND BATTERY.
